Research Repository

Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions With Applications

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions With Applications. Moroccan Journal of Pure and Applied Analysis, 2 (1). 12 - 32. ISSN 2351-8227

[img]
Preview
Text
MJPAA.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (1MB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; convex functions; 2D weighted quadrature formula; wright-convex functions; quasi-convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 22:59
Last Modified: 19 Aug 2019 23:21
URI: http://vuir.vu.edu.au/id/eprint/36684
DOI: https://doi.org/10.7603/s40956-016-0002-4
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar